Join the 'Deep Vein Thrombosis - First Event' group to help and get support from people like you.
Deep Vein Thrombosis - First Event Questions
We found 48 questions associated with the 'Deep Vein Thrombosis - First Event' topic.
Posted 2 Jul 2013 by • 11 answers
I was on Warfarin from 10/2011 until 5/2012. In Jan. or Feb. of 2012 my hair started coming out in big chuncks everytime I washed it. I stopped taking the medication in May of 2012 and about July or Aug.2012 my hair stopped coming out. In Jan. 2013 and for the second time I developed DVT's and ...
Posted 14 Jun 2010 by • 6 answers
I was given azithromycin. I was scared and did not take it. Then I was given Levaquin. I was told of the increased risk for bleeding, and did not take the antibiotics. Isn't there something safe to use while on warfarin?
Posted 8 Mar 2013 by • 4 answers
i have severe back issues. get a lot of pain from inflammation. dr. gave me lidocaine gel and voltaren that dont do much.
Blood Disorders - I am experiencing hair thinning and hair loss from warfarin My doctor switched me?
Posted 21 Feb 2018 by • 0 answers
... to Eliquis 2.5 msg twice daily. Will my hair grow back and get thicker while taking Eliquis. My hair is falling out by the handful, and it’s so thin. I’m 52 yrs old and had a blood clot in the jugular vein coming out of the brain causing me to have a major stroke. But my hair ...
Posted 6 Oct 2017 by • 0 answers
... cramp all the time and I have a burning sensation in my thighs. Is this normal? Please help
Posted 21 Apr 2017 by • 0 answers
Does it also cause also chillness and weakness?
Posted 10 Apr 2017 by • 0 answers
... as it seemed the better medication as aposed to warfarin and you don't need INR checks etc. The only thing is the heart burn/indigestion and dizziness I am suffering are horrendous at times. I have only been taking it now for 5 days. Will this ease or is there anything I can do to help ...
Posted 8 Dec 2016 by • 1 answer
My mother had been taking coumadin for 5 months to treat a dvt and Pulminary Embolism (massive one) and her doctor decided to switch her to xeralto due to fluctuating INR on coumadin. She was started on 15 mg twice per day for 2 weeks then was to transition to 20mg once per day. Due to an unrelated ...
Posted 14 Oct 2016 by • 0 answers
Posted 1 Sep 2011 by • 1 answer
My father is taking Xarelto 10 mb as a blood thinner for the afib. He had a hemorrhagic stroke and the doctors were concerned due to his age to restart a blood thinner like warfarin. This was a compromise. He needs an antiobiotic for a possible infection.
Posted 3 May 2016 by • 1 answer
2. Can I go on fairground rides? Maybe the smaller ones. 3. Can I smoke my ecig? 4. Can I do gentle exercise such as walking and more importantly squats etc? 5. What does my diet have to be like? 6. How long do you have to wear the surgical stockings? 7. Can I get tattoos or piercings?
Posted 28 Jan 2016 by • 0 answers
My husband is currently on 7.5mg and the side effects seem to hurt him more than the actual blood clot. My question is, are they any ways to help lower the intensity of the side effects? I know some medication says to take with milk or to take on an empty stomach so just curious if anyone knew of ...
Posted 11 Dec 2014 by • 2 answers
She was started on lovenox and Coumadin then switched to xarelto after a couple days of therapy. How long does it take for the clot to go away? Should she wear compression socks? She's flying in February should I be concerned? So many questions
Posted 13 Sep 2015 by • 1 answer
Posted 19 Apr 2015 by • 2 answers
About 3 weeks ago, when I got up, in the night, to use the restroom, it felt like my knee was messed up, I had gotten a really bad sunburn, so I associated it with that. But now the lower part of my right leg, mainly around the ankle is super red. Also, I could feel knots in my calf. Now it seems ...